계명대학교 의학도서관 Repository

Colchicine에 의한 횡문근융해증 1례

Metadata Downloads
Author(s)
진규복황은아한승엽박성배김현철
Alternative Author(s)
Jin, Kyu BokHwang, Eun AhHan, Seung YeupPark, Sung BaeKim, Hyun Chul
Issued Date
2006
Keyword
ColchicineGoutRhabdomyolysis
Abstract
Colchicine, a microtubule polymerization inhibitor, has been reported to cause myoneuropathy, and myotonia. Rhabdomyolysis induced by colchicine was rarely reported, although patients with impaired renal function appear to be a higher risk for colchicine induced neuromuscular adverse effects. Herein we report a case of a 56–year–old man who developed rhabdomyolysis after colchicine treatment for recurrent gout attacks, which was successfully
treated with cessation of medication and hemodialysis.
Alternative Title
A Case Report for Colchicine-Induced Rhabdomyolysis
Department
Dept. of Internal Medicine (내과학)
Kidney Institute (신장연구소)
Publisher
Keimyung University School of Medicine
Citation
Keimyung Medical Journal, Vol.25(1) : 47-51, 2006
Type
Article
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/15364
Appears in Collections:
2. Keimyung Medical Journal (계명의대 학술지) > 2006
1. School of Medicine (의과대학) > Dept. of Internal Medicine (내과학)
3. Research Institutues (연구소) > Kidney Institute (신장연구소)
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.